I had an a lagoon in 8/17/17 and a second one on 1/24/18 bc I had symptoms. The first on had my P. Veins a latex, a path of scarring in the right atrium, a regular cycle and an atypical flutter. All in all I think Three sites or four were ablated. However, the good news was that there was no scarring in the LA where there were some flutters a latex.
However the secon ablation presented my La with heavy scarring and moderate scarring. I am worried bc the scarring was not there only 4 or four months ago. I will have to be on medicine always now.
My question is did Long and lengthy first ablation cause this scarring and will the scarring continue to worsen my condition even if I am on the medication. I had a choice to go on the medicine but chose the ablation bc originally they thought I had a very good chance of success bc by testing looked so good and I am 63 and had bouts infrequently. I also chose to do the ablation because some of my bouts raced my heart up to 250 beats a minute which pretty much incapacity do my with dizziness and the ablation would slow the beats down.
I am concerned about the rapid deter action of my LA and wonder if it will continue or if it will get better.